| Model Number |
7314 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer did not use a clean, flat and non-absorbent surface prior to performing the control test and obtaining a reading of 276 mg/dl.As per contour next control solution instructions manual, "squeeze a small drop of solution onto a clean, nonabsorbent surface." the patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported that he performed a control test with the contour® next gen meter and obtained a reading of 276 mg/dl at 8:40 p.M.The meter did not automatically mark it as a control test, and so the reading will be displayed as a blood result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour® next gen meter (serial # (b)(6)) and contour® next test strips (lot # 4lheg43a) for evaluation.No control solution was returned.Therefore, an in-house testing was performed with the returned meter, returned test strips and in-house contour® next control solution (lot # 5bv2g37) in five replicates.All tests recovered within the expected control range of 111 mg/dl to 138 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.